# SDR CA021115008

- Difficulty date: October 29, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 4,416 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3242 · Brake
- Part: Disk
- Part number: 23203500
- Condition: Broken
- Location: Brake Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION FOUND RT BRAKE ASSEMBLY TO HAVE A BROKEN ROTOR DISK. BRAKE ASSEMBLY REPLACED.
